Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some inequalities related to Hölder's inequality

Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 82 (1981), 560-564
MSC: Primary 26D15
MathSciNet review: 614878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize the Jodeit-Jones-Moser inequalities relating $ 0 \leqslant x - {\left( {\int _0^xf} \right)^p},{\text{if}}{\left\Vert f \right\Vert _q} \leqslant 1$.

References [Enhancements On Off] (What's this?)

  • [1] Max Jodeit Jr., An inequality for the indefinite integral of a function in 𝐿^{𝑞}, Studia Math. 44 (1972), 545–554. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, VI. MR 0341055
  • [2] B. Frank Jones Jr., A note on Hölder’s inequality, Studia Math. 64 (1979), no. 3, 273–278. MR 544731
  • [3] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/71), 1077–1092. MR 0301504

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society